Alert archive / Texas / Flash Flood Warnings in 2014
Flash Flood Warning 106, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at Sep 21, 2014, 11:41 AM CDT for Culberson County, Loving County, Reeves County, Texas; Eddy County, New Mexico. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 21, 2014, 11:41 AM CDT (16:41 UTC)
- Expired
- Sep 21, 2014, 2:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Eddy County, NM, Culberson County, TX, Loving County, TX, Reeves County, TX
The radar
The Midland/Odessa radar (KMAF), 182 km from the middle of the area, began a volume at 16:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 21, 1:08 PM CDT | FLASH FLOOD | Carlsbad, NM | REPORT OF ONGOING STREET FLOODING IN CARLSBAD. WATER IS FLOWING CURB TO CURB SIX INCHES TO ONE FOOT DEEP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 87 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 4.7 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1057 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 491 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- -21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
767
WGUS54 KMAF 211641
FFWMAF
NMC015-TXC109-301-389-211945-
/O.NEW.KMAF.FF.W.0106.140921T1641Z-140921T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1141 AM CDT SUN SEP 21 2014
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LOVING COUNTY IN WEST TEXAS...
NORTHWESTERN REEVES COUNTY IN SOUTHWEST TEXAS...
NORTHERN CULBERSON COUNTY IN SOUTHWEST TEXAS...
SOUTHERN EDDY COUNTY IN SOUTHEAST NEW MEXICO...
* UNTIL 245 PM CDT/145 PM MDT/
* AT 1137 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE
TO DETECT FLASH FLOODING ACROSS EDDY...CULBERSON...REEVES AND
LOVING COUNTIES. MODERATE TO HEAVY RAINFALL CONTINUES ACROSS
PORTIONS OF THIS AREA WHICH MAY CONTRIBUTE TO ADDITIONAL FLOODING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE
AVALON...CAVERN CITY AIR TERMINAL...CARLSBAD NORTH...CARLSBAD
CAVERNS NATIONAL PARK...BRANTLEY LAKE STATE PARK...WHITES CITY...
OTIS...LOVING...CARLSBAD AND AVALON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
FOR ROAD CONDITIONS IN TEXAS...PLEASE CALL THE TEXAS DEPARTMENT OF
TRANSPORTATION AT 1 800 452 9292...OR VISIT
HTTP://WWW.DOT.STATE.TX.US.
FOR ROAD CONDITIONS IN NEW MEXICO...PLEASE CALL THE NEW MEXICO
DEPARTMENT OF TRANSPORTATION AT 1 800 432 4269...OR VISIT
HTTP://NMSHTD.STATE.NM.US/ROAD-INFO.
&&
LAT...LON 3182 10483 3269 10433 3266 10395 3247 10394
3224 10411 3199 10374 3199 10335 3148 10387
$$1 follow-up statement
729
WGUS74 KMAF 211816
FFSMAF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
116 PM CDT SUN SEP 21 2014
NMC015-TXC109-301-389-211945-
/O.CON.KMAF.FF.W.0106.000000T0000Z-140921T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOVING-REEVES-CULBERSON-EDDY-
116 PM CDT SUN SEP 21 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 PM CDT/145 PM
MDT/ FOR SOUTHERN EDDY...NORTHERN CULBERSON...NORTHWESTERN REEVES AND
NORTHWESTERN LOVING COUNTIES...
AT 1210 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT MODERATE TO HEAVY RAIN THAT IS CAPABLE OF PRODUCING
ADDITIONAL FLASH FLOODING. RECEIVED A REPORT THAT THERE IS ONGOING
MAJOR STREET FLOODING IN CARLSBAD. WATER IS REPORTED TO BE FLOWING
CURB TO CURB 6 INCHES TO 1 FOOT DEEP IN PARTS OF CARLSBAD.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE
AVALON...CAVERN CITY AIR TERMINAL...CARLSBAD NORTH...BRANTLEY LAKE
STATE PARK...WHITES CITY...OTIS...LOVING...CARLSBAD AND AVALON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOST FLOODING DEATHS ARE PREVENTABLE. TURN AROUND... DONT
DROWN.
FOR ROAD CONDITIONS IN TEXAS...PLEASE CALL THE TEXAS DEPARTMENT OF
TRANSPORTATION AT 1 800 452 9292...OR VISIT
HTTP://WWW.DOT.STATE.TX.US.
FOR ROAD CONDITIONS IN NEW MEXICO...PLEASE CALL THE NEW MEXICO
DEPARTMENT OF TRANSPORTATION AT 1 800 432 4269...OR VISIT
HTTP://NMSHTD.STATE.NM.US/ROAD-INFO.
&&
LAT...LON 3182 10483 3269 10433 3266 10395 3247 10394
3224 10411 3199 10374 3199 10335 3148 10387
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 21, 6:27 AM CDT, 5 hours 14 minutes earlier.
Area forecast discussion, Sep 21, 6:27 AM CDT, 5 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
627 AM CDT Sun Sep 21 2014
.DISCUSSION...
See aviation discussion below.
&&
.AVIATION...
Potential TSRA/MVFR CIGS/VSBY dominates this forecast cycle again
and have kept a mix of TEMPO and TSRA/SHRA with TSRA more likely at
CNM/HOB. By 21Z there could be some breaks in the BKN/OVC CIGS,
but still with so much mstr available SHRA/TSRA may form. Winds
are less of an issue with mostly e-se around 10kts expected.
&&
.PREV DISCUSSION... /ISSUED 435 AM CDT Sun Sep 21 2014/
DISCUSSION...
We are still dealing with the remnants of Odile with scattered to
numerous showers and thunderstorms expected into Monday before the
weak circulation center finally dissipates. The rainfall areal
coverage has not been particularly great, but where rain is
falling, it is heavy with rates in excess of 1 inch per hour not at
all uncommon. On top of that many areas have received rain
recently and the soil is saturated so most additional precip is
running off. Thus will continue the Flash Flood Watch through
today and it may need to be extended into tonight especially in
southeastern New Mexico and the upper Trans Pecos.
Rain chances will drop some Monday then will really fall off
Tuesday as an upper level ridge rapidly amplifies over the
Rockies/Plains by mid week. In fact, models are indicating it
amplifies so much it will capture the southern end of a Midwest
trough and cause it to retrograde back towards Texas by Thursday.
This will keep lower heights across the CWA and prevent much
warming this forecast period. There could be some isolated storms
associated with this late in the week but will keep the late week
forecast mostly dry for now.
Hennig
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH through this afternoon FOR THE FOLLOWING
ZONES... Central Lea County...Eddy County Plains...
Guadalupe Mountains of Eddy County...Northern Lea County...
Southern Lea County.
TX...FLASH FLOOD WATCH through this evening FOR THE FOLLOWING ZONES...
Andrews...Borden...Crane...Davis/Apache Mountains Area...
Dawson...Ector...Gaines...Glasscock...Guadalupe Mountains...
Howard...Loving...Martin...Midland...Mitchell...Pecos...
Reagan...Reeves County and Upper Trans Pecos...Scurry...
Upton...Van Horn and Highway 54 Corridor...Ward...Winkler.
&&
99
Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland
Check us out on the internet at:
http://weather.gov/midlandHazardous weather outlook, Sep 21, 4:00 AM CDT, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 400 AM CDT SUN SEP 21 2014 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-220900- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 400 AM CDT SUN SEP 21 2014 /300 AM MDT SUN SEP 21 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL ARE LIKELY AGAIN TODAY AND TONIGHT ACROSS SOUTHEAST NEW MEXICO AND MUCH OF WEST TEXAS...RESULTING IN FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR THE GUADALUPE...DAVIS...AND APACHE MOUNTAINS... SOUTHEAST NEW MEXICO PLAINS...WESTERN LOW ROLLING PLAINS...VAN HORN AND THE HIGHWAY 54 CORRIDOR...REEVES COUNTY AND THE UPPER TRANS PECOS...AND PERMIAN BASIN. ABUNDANT RAINFALL HAS ALREADY FALLEN IN THESE AREAS OVER THE PAST SEVERAL DAYS...SO IT WILL NOT TAKE MUCH ADDITIONAL RAINFALL TO RAISE CONCERNS FOR MORE FLASH FLOODING. IN ADDITION TO HEAVY RAINFALL...SOME OF THE STRONGER STORMS MAY BE ACCOMPANIED BY GUSTY WINDS UP 50 MPH AND SMALL HAIL..ESPECIALLY OVER SOUTHWEST TEXAS. ELEVATED FLOWS WILL CONTINUE ALONG THE RIO GRANDE TODAY AND TONIGHT DUE TO RELEASES FROM RESERVOIRS IN MEXICO AND HEAVY RAINFALL ON BOTH SIDES OF THE RIVER. TRIBUTARIES AND ARROYOS TO THE PECOS RIVER...SUCH AS THE RIO PENASCO...FOUR MILE DRAW...SOUTH SEVEN RIVERS...ROCKY ARROYO...DARK CANYON...BLACK RIVER...DELAWARE RIVER...AND WALNUT CANYON HAVE BEEN FLUCTUATING BUT ANY ADDITIONAL RAIN THAT FALLS IN THOSE AREAS WILL QUICKLY CAUSE ADDITIONAL RISES...IF NOT FLOODING. ALSO LINGERING FLOODING IN BORDEN AND SCURRY COUNTIES IS STILL A CONCERN WITH RECORD FLOW ON THE COLORADO RIVER SOUTHEAST OF GAIL...DEEP CREEK IN SCURRY COUNTY...AND NEAR IRA SOUTHWEST OF J.B. THOMAS. FINALLY FLOODING ALONG THE PECOS RIVER FROM RED BLUFF TO PECOS/BARSTOW IS STILL POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANCE OF SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL WILL BE POSSIBLE ACROSS MOST AREAS MONDAY...SO FLOODING AND FLASH FLOODING CONCERNS MAY LINGER. THE RIO GRANDE...PECOS RIVER...AND ASSOCIATED TRIBUTARIES AND ARROYOS WILL REMAIN ELEVATED DURING THE NEXT FEW DAYS DUE TO ADDITIONAL RAINFALL. .SPOTTER INFORMATION STATEMENT... ALTHOUGH SPOTTER ACTIVATION IS NOT ANTICIPATED...LOCAL EMERGENCY MANAGEMENT SHOULD STAY UP TO DATE ON THE LATEST DEVELOPMENTS IN FLASH FLOODING OR RIVER FLOODING OVER THE NEXT SEVERAL DAYS. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Local storm report, Sep 21, 7:52 AM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
752 AM CDT SUN SEP 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM FLASH FLOOD 1 S MIDLAND 31.99N 102.08W
09/21/2014 MIDLAND TX PUBLIC
ABOUT 1 FOOT OF WATER RUNNING OVER THE INTERSECTION OF
BIG SPRING AND THE SERVICE ROAD ON INTERSTATE 20
&&
AKLLocal storm report, Sep 21, 7:54 AM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
754 AM CDT SUN SEP 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM FLASH FLOOD 1 S MIDLAND 31.99N 102.08W
09/21/2014 MIDLAND TX PUBLIC
ABOUT 1 FOOT OF WATER RUNNING OVER THE INTERSECTION OF
BIG SPRING AND BUSINESS 20
&&
AKLLocal storm report, Sep 21, 9:18 AM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
918 AM CDT SUN SEP 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 AM FLASH FLOOD 15 S ANDREWS 32.10N 102.55W
09/21/2014 ANDREWS TX LAW ENFORCEMENT
FLOODING REPORTED AT THE INTERSECTION OF SE ROAD 8000 AND
US HIGHWAY 385
0905 AM FLASH FLOOD 15 SE ANDREWS 32.17N 102.37W
09/21/2014 ANDREWS TX LAW ENFORCEMENT
WATER OVER PORTIONS OF FARM TO MARKET 1788 BETWEEN 1 AND
10 MILES SOUTH OF STATE HIGHWAY 176
&&
AKLLocal storm report, Sep 21, 11:24 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1124 AM CDT SUN SEP 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM FLASH FLOOD 7 NE TARZAN 32.38N 101.90W
09/21/2014 MARTIN TX PUBLIC
TRUCK DRIVER REPORTED WATER SO HIGH ON STATE HIGHWAY 137
JUST NORTH OF FARM TO MARKET 846 IN MARTIN COUNTY THAT HE
WAS BARELY ABLE TO MAKE IT THROUGH
&&
AKLThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 8:11 PM CDT | Flash Flood Warning | MAF | Andrews | 3 hr |
| Sep 20, 9:14 PM CDT | Flash Flood Warning | MAF | Midland | 2 hr |
| Sep 20, 9:50 PM CDT | Areal Flood Advisory | MAF | Martin | 3 hr |
| Sep 20, 11:40 PM CDT | Areal Flood Advisory | MAF | Culberson, Loving, Reeves, Winkler | 3 hr |
| Sep 21, 12:46 AM CDT | Flash Flood Warning | MAF | Culberson, Loving, Reeves | 6 hr |
| Sep 21, 2:59 AM CDT | Areal Flood Advisory | MAF | Andrews, Loving, Winkler | 4 hr |
| Sep 21, 4:15 AM CDT | River Flood Warning | MAF | Brewster, Presidio | 58 hr |
| Sep 21, 4:35 AM CDT | River Flood Warning | MAF | Mitchell, Scurry | 15 hr |
| Sep 21, 6:34 AM CDT | Flash Flood Warning | MAF | Andrews | 5 hr |
| Sep 21, 6:35 AM CDT | Areal Flood Advisory | MAF | Borden, Scurry | 4 hr |
| Sep 21, 6:47 AM CDT | Flash Flood Warning | MAF | Midland | 3 hr |
| Sep 21, 6:48 AM CDT | Flash Flood Warning | MAF | Culberson, Loving, Reeves | 5 hr |
| Sep 21, 9:35 AM CDT | Flash Flood Warning | MAF | Borden, Dawson, Howard, Martin | 3 hr |
| Sep 21, 10:10 AM CDT | Flash Flood Warning | MAF | Andrews, Gaines | 3 hr |
| Sep 21, 10:26 AM CDT | River Flood Warning | MAF | Loving, Reeves | 16 hr |
| Sep 21, 11:24 AM CDT | Flash Flood Warning | MAF | Martin | 3 hr |
| Sep 21, 11:52 AM CDT | Flash Flood Warning | MAF | Dawson, Gaines, Martin | 3 hr |
| Sep 21, 12:16 PM CDT | Areal Flood Warning | MAF | Loving, Reeves, Ward | 12 hr |
| Sep 21, 1:07 PM CDT | Flash Flood Warning | MAF | Andrews, Gaines, Martin | 3 hr |
| Sep 21, 1:12 PM CDT | Flash Flood Warning | MAF | Borden, Dawson, Scurry | 3 hr |
| Sep 21, 1:51 PM CDT | Flash Flood Warning | MAF | Andrews, Ector, Loving, Winkler | 3 hr |
| Sep 21, 2:23 PM CDT | Flash Flood Warning | MAF | Andrews, Borden, Dawson, Ector, Gaines, Glasscock and 3 more | 4 hr |
| Sep 21, 2:35 PM CDT | Areal Flood Warning | MAF | Culberson, Loving, Reeves | 6 hr |
| Sep 21, 4:05 PM CDT | Areal Flood Advisory | MAF | Borden, Dawson, Gaines, Scurry | 3 hr |
| Sep 21, 4:12 PM CDT | Areal Flood Advisory | MAF | Jeff Davis, Reeves | 3 hr |
| Sep 21, 4:21 PM CDT | Areal Flood Advisory | MAF | Crane, Pecos, Reagan, Upton | 3 hr |
| Sep 21, 4:55 PM CDT | Areal Flood Advisory | MAF | Andrews, Crane, Ector, Ward, Winkler | 3 hr |
| Sep 21, 5:32 PM CDT | Flash Flood Warning | MAF | Crane, Reagan, Upton | 4 hr |
| Sep 21, 5:45 PM CDT | Flash Flood Warning | MAF | Culberson, Reeves | 6 hr |
| Sep 21, 6:36 PM CDT | Areal Flood Advisory | MAF | Culberson, Reeves | 3 hr |
| Sep 21, 5:33 AM CDT | Flash Flood Warning | MAF | Eddy, Lea | 3 hr |
| Sep 21, 8:21 AM CDT | Flash Flood Warning | MAF | Eddy, Lea | 6 hr |
| Sep 21, 1:53 PM CDT | Flash Flood Warning | MAF | Eddy | 3 hr |
| Sep 21, 2:11 PM CDT | Areal Flood Warning | MAF | Eddy, Lea | 6 hr |
| Sep 21, 4:47 PM CDT | Areal Flood Advisory | MAF | Eddy | 3 hr |
| Sep 21, 5:07 PM CDT | River Flood Warning | MAF | Eddy | 4 days |
| Sep 21, 5:15 PM CDT | Flash Flood Warning | MAF | Eddy | 4 hr |
Nearby
Flash Flood Warnings in Texas, 2014Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.